Alert archive / New Jersey / Freeze Watches in 2009
Freeze Watch 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Nov 2, 2009, 2:55 PM EST for 4 states. It took effect at Nov 4, 2009, 2:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 2, 2009, 2:55 PM EST (19:55 UTC)
- In effect from
- Nov 4, 2009, 2:00 AM EST
- Expired
- Nov 3, 2009, 2:09 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 80 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 021955 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 255 PM EST MON NOV 2 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027- PAZ067>070-031000- /O.NEW.KPHI.FZ.A.0002.091104T0700Z-091104T1300Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA 255 PM EST MON NOV 2 2009 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION TUESDAY NIGHT. WINDS SHOULD DIMINISH TOWARD WEDNESDAY MORNING AND COUPLED WITH LIGHT WINDS, LOW TEMPERATURES SHOULD DROP CLOSE TO AND AROUND FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. IF YOUR GARDEN IS STILL GROWING, PLEASE TAKE THE PROPER PROTECTIVE MEASURES BY TUESDAY EVENING. PICK THE LAST FEW VEGETABLES AND IF NOT DONE ALREADY BRING INDOORS ANY TROPICAL PLANTS. && $$ TFG
1 follow-up statement
000 WWUS71 KPHI 030709 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 209 AM EST TUE NOV 3 2009 NJZ020>022-027-PAZ067>069-032100- /O.UPG.KPHI.FZ.A.0002.091104T0700Z-091104T1300Z/ /O.NEW.KPHI.FZ.W.0004.091104T0500Z-091104T1400Z/ OCEAN-CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...JACKSON...MILLVILLE...HAMMONTON... WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN 209 AM EST TUE NOV 3 2009 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. A HIGH PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. WINDS SHOULD DIMINISH OVERNIGHT AND COUPLED WITH MOSTLY CLEAR SKIES... LOW TEMPERATURES SHOULD DROP CLOSE TO AROUND FREEZING. ALSO, WIDESPREAD FROST IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>019-023-PAZ070- 032100- /O.UPG.KPHI.FZ.A.0002.091104T0700Z-091104T1300Z/ /O.NEW.KPHI.FR.Y.0012.091104T0500Z-091104T1400Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CAPE MAY-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... CAPE MAY COURT HOUSE...MEDIA 209 AM EST TUE NOV 3 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. A HIGH PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. WINDS SHOULD DIMINISH OVERNIGHT AND COUPLED WITH MOSTLY CLEAR SKIES... LOW TEMPERATURES SHOULD DROP TO THE MIDDLE 30S ALLOWING FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ DEZ004-NJZ014-024>026-PAZ071-032100- /O.NEW.KPHI.FR.Y.0012.091104T0500Z-091104T1400Z/ DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-PHILADELPHIA- INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND...PHILADELPHIA 209 AM EST TUE NOV 3 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. A HIGH PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT. WINDS SHOULD DIMINISH OVERNIGHT AND COUPLED WITH MOSTLY CLEAR SKIES... LOW TEMPERATURES SHOULD DROP TO THE UPPER 30S ALLOWING SCATTERED FROST TO FORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RNS
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Nov 2, 11:38 AM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Nov 2, 11:38 AM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1138 AM EST MON NOV 2 2009 .SYNOPSIS... A WEAK AREA OF LOW PRESSURE WILL RIDE ALONG A COLD FRONT THAT IS WELL SOUTH AND EAST OF THE REGION LATER TODAY. MEANWHILE, HIGH PRESSURE WILL MOVE ACROSS NEW ENGLAND AND THE CANADIAN MARITIMES THIS AFTERNOON AND NIGHT. THE NEXT COLD FRONT IS FORECAST TO ARRIVE ON TUESDAY AND THEN BE FOLLOWED BY HIGH PRESSURE FOR WEDNESDAY AND THURSDAY. YET ANOTHER COLD FRONT SHOULD THEN MOVE FROM THE GREAT LAKES THROUGH THE REGION AROUND FRIDAY FOLLOWED BY HIGH PRESSURE FOR NEXT WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... BASED ON SATELLITE AND RADAR TRENDS FOR THE NEXT UPDATE WE WILL SLIDE THE MENTION OF MAINLY SPRINKLES SLIGHTLY FARTHER TO THE EAST. SURFACE TEMPS ARE CURRENTLY HIGHER THAN LAV GUIDANCE WITH THE LATEST 12Z SOUNDINGS SUPPORTING MAX TEMPS CLOSE TO 60F IN THE QUOTES SUNSHINE ON THE COASTAL PLAIN. WE WILL SPLIT THE DIFFERENCE FOR NOW. A DEFORMATION ZONE IN THE SOLID CLOUDINESS REMAINS OVER NEW JERSEY AND IS FORECAST TO MOVE LITTLE, SO THERE SHOULD BE A PRETTY TIGHT CLOUDINESS/CLEAR GRADIENT ACROSS OUR CWA. SIGNS OF THE SEASON, THE RIVER VALLEY FOG IS DISSIPATING OVER UPSTATE NEW YORK AND CENTRAL AND WESTERN PENNSYLVANIA. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... THE GFS AND NAM WERE SIMILAR AND FOLLOWED. FOR TONIGHT...AN APPROACHING COLD FRONT SHOULD BRING MID AND HIGH CLOUDS TO THE REGION MAINLY OVER THE NORTHERN AREAS. THEN ON TUESDAY, THE FRONT MOVES THROUGH FROM THE NORTHWEST AS AN UPPER TROUGH MOVES BY TO THE NORTH. WITH THE FRONT OUTRUNNING ITS UPPER AIR SUPPORT, IT SHOULD GENERALLY BE DRY. TUESDAY NIGHT AND WEDNESDAY...CANADIAN HIGH PRESSURE BUILDS OVER THE AREA WITH MUCH COOLER TEMPERATURES. SOME CLOUDS SHOULD LINGER NORTH DUE TO THE CAA AND A FETCH FROM THE WARMER GREAT LAKES, BUT IT IS UNCERTAIN WHETHER THERE WILL BE ENOUGH MOISTURE FOR PCPN, WHICH IF IT FELL COULD BE IN THE FORM OF RAIN SHOWERS OR SNOW FLURRIES. OVER THE CENTRAL AND SOUTHERN AREAS, IT SHOULD BE DRY WITH DOWNSLOPE FLOW. WITH HIGH PRESSURE MOVING OVERHEAD LATE TUESDAY NIGHT AND WEDNESDAY, TEMPERATURES SHOULD DROP TO THE MID-UPPER 20S NORTH AND THE 30S ELSEWHERE WITH FROST IN MOST AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... GENERALLY GREAT AUTUMN WEATHER IS EXPECTED IN THE EXTENDED PERIOD. AN UPPER EASTERN TROUGH -- WESTERN RIDGE PATTERN AT THE BEGINNING OF THE PERIOD WILL BE PROGRESSIVE. THIS PROGRESSION WILL LEAD TO A MEAN RIDGE OVER THE EAST BY THE END OF THE PERIOD. THE TROUGH WILL PASS THROUGH WITH A SFC LOW PRESSURE SYSTEM MOVING BY TO THE NORTH AND ONLY LIMITED MOISTURE. I HAVE USED SLIGHT CHC POPS ARE IN THE GRIDS FOR THU THRU FRI. NIGHTTIME AND EARLY DAYTIME TEMPERATURES WILL BE COOL ENOUGH FOR SOME SNOW SHOWERS ACROSS THE HIGHER ELEVATIONS OF THE SOUTHERN POCONOS. THESE WILL NOT SHOW UP IN THE WORDS AT THIS POINT WITH THE ONLY SLGT CHC POPS IN THERE. HIGH PRESSURE...SHOWN BY HPC PROGS...WILL DROP ACROSS THE AREA SATURDAY AND REMAIN THROUGH NEXT MONDAY. FAIR WEATHER WILL ACCOMPANY THE SYSTEM WITH TEMPERATURES A FEW DEGREES BELOW NORMAL. TEMPS WILL MODERATE BACK ABOVE NORMAL BY THE END OF NEXT WEEKEND. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOSTLY VFR CONDITIONS TODAY FOR THE TAF SITES WITH SOME INTERMITTENT MVFR CONDITIONS, MAINLY FOR THE SITES FARTHER TOWARD THE COAST. WINDS WILL GENERALLY REMAIN OUT OF THE NORTHEAST AND BE AROUND 10 KT OR LESS, WITH SOME GUSTS AROUND 15 TO 20 KT, AGAIN, MAINLY TOWARD THE COAST. SOME IMPROVEMENT IS EXPECTED TONIGHT WITH CIGS RISING AND CLOUDS POSSIBLY BECOMING LESS IN COVERAGE. WINDS ARE EXPECTED TO SWITCH TO THE NORTHWEST OVERNIGHT, AND MAY EVEN GO CALM OR VARIABLE IN SEVERAL PLACES. OUTLOOK... MAINLY DRY WEATHER IS FORECAST FOR THE PERIOD TUESDAY THROUGH THURSDAY. HOWEVER, A MOSTLY DRY COLD FRONT IS FORECAST TO CROSS THE AREA EARLY TUESDAY. HIGH PRESSURE WILL THEN MOVE IN AND PREVAIL UNTIL YET ANOTHER COLD FRONT ARRIVES LATE THURSDAY. && .MARINE... LOW PRESSURE DEVELOPING OFF THE NORTH CAROLINA/VIRGINIA COAST WILL MOVE UP THE OFFSHORE FRONTAL ZONE TO OUR SOUTH AND EAST TODAY INTO TUESDAY. NORTHEAST WINDS, BECOMING NORTH TONIGHT, WILL PERSIST AND ALLOW WAVE HEIGHTS TO BUILD TO 4 TO 7 FEET TODAY FROM SOUTH TO NORTH. SO, THE PREVIOUSLY-ISSUED SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT AND INDEED BE EXTENDED THROUGH TUESDAY, WHICH IS THE THIRD PERIOD. IT WILL PROBABLY HAVE TO BE FURTHER EXTENDED THROUGH TUESDAY NIGHT IF WAVEWATCH IS CORRECT. AS THE LOW PRESSURE AREA MOVES OFF TO THE NORTHEAST TONIGHT, A COLD FRONT WILL APPROACH FROM THE NORTHWEST. THE FRONT WILL CROSS THE AREA EARLY TUESDAY AND BE FOLLOWED BY HIGH PRESSURE TUESDAY NIGHT INTO THURSDAY. && .TIDES/COASTAL FLOODING... HIGH TIDE LEVELS ARE BEGINNING TO RECEDE, SO THE COASTAL FLOOD ADVISORY HAS BEEN CANCELLED. LOOKING AHEAD TO TUESDAY, THE PERSISTENT NORTH FLOW COULD LEAD TO MINOR TIDAL FLOODING AGAIN, SINCE THE ASTRONOMICAL TIDES ARE A FEW TENTHS HIGHER THAN TODAY. BUT, THIS WILL BE LEFT FOR THE DAY SHIFT TO WRESTLE WITH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ450>455. && SYNOPSIS...STAUBER NEAR TERM...GIGI SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...ROBERTSON/ MARINE... TIDES/COASTAL FLOODING...ROBERTSON/
Hazardous weather outlook, Nov 2, 11:30 AM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1130 AM EST MON NOV 2 2009 MDZ008-012-015-019-020-NJZ001-007>010-012-015-017>019-PAZ054-055- 060>062-067>071-031630- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1130 AM EST MON NOV 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ013-014-016-020>027-031630- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1130 AM EST MON NOV 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOME MINOR TIDAL FLOODING IS POSSIBLE WITH THE MORNING HIGH TIDE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-031630- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1130 AM EST MON NOV 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-031630- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1130 AM EST MON NOV 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Watches in New Jersey, 2009Freeze Watches in Maryland, 2009Freeze Watches in Delaware, 2009Every freeze watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.